# SDR ASAA2023032542567

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 6,821 hours, 2,096 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WITH ENGINE AI ON FOR LANDING, AFTER EXITING RUNWAY NUMBER 2 ENG COWL VALVE (AMBER) LIGHT ILLUMINATED - REMAINED ON UNTIL EAI WAS TURNED OFF. GROUNDED - YES. PROCEEDED WITH B737-9 IFIM TASK G75-20-00-810-810 FAULT LIGHT HAD GONE OUT, NO RELATED MAINT MSG FOR ENG COWL VALVE. FAULT CORRECTED.
